# SDR MASA200601281

- Difficulty date: May 7, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N75999
- Make and model: Cndair CL6002B19
- Aircraft serial: 7471
- Aircraft time: 7,731 hours, 7,080 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL3272
- Condition: Faulty
- Location: Lt Spoiler
- Part time: 7,743 hours, 7,093 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7254 DSM.  LEFT SPOILERON PCU BREAKER WON'T RESET.  MAINTENANCE REMOVED AND REPLACED LT SPOILERON PCU.
